RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1600–1605 (Mi de3796)  

Ordinary Differential Equations

Boundedness of solutions of a certain multidimensional system in the critical case of two zero roots. I

N. N. Kushkov

Leningrad Technological Institute of the Pulp and Paper Industry

Full text: PDF file (402 kB)

Bibliographic databases:
UDC: 517.925.5
Received: 12.04.1979

Citation: N. N. Kushkov, “Boundedness of solutions of a certain multidimensional system in the critical case of two zero roots. I”, Differ. Uravn., 15:9 (1979), 1600–1605

Citation in format AMSBIB
\Bibitem{Kus79}
\by N.~N.~Kushkov
\paper Boundedness of solutions of a certain multidimensional system in the critical case of two zero roots.~I
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1600--1605
\mathnet{http://mi.mathnet.ru/de3796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548235}


Linking options:
  • http://mi.mathnet.ru/eng/de3796
  • http://mi.mathnet.ru/eng/de/v15/i9/p1600

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:41
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019